# SDR 98ZZZX977

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Executive Air Taxi Corporation, repair station CTYR019D
- Aircraft: N112BL
- Make and model: Piper PA-31T
- Aircraft serial: 31T7720037
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bushing
- Part number: 2073743
- Condition: Corroded
- Location: Nlg Steering
- Component: 4713400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR STEERING BELLCRANK BUSHINGS WERE CORRODED IN WHEELWELL AREA.  SYMPTOMS WERE STIFF RUDDER PEDALS.  BUSHINGS AND SHAFT, P/N 47080-000, WERE REPLACED.  BUSHINGS HAVE NO GREASE ZERK, BUT SHOWED SIGNS OF PREVIOUS LUBRICATION.
